MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  SIGMA FEM ADAPTER 7 DEGREE; SIGMA REVISION IMPLANT : KNEE FEMORAL ACCESSORY

DEPUY ORTHOPAEDICS, INC. 1818910  SIGMA FEM ADAPTER 7 DEGREE; SIGMA REVISION IMPLANT : KNEE FEMORAL ACCESSORY
Catalog Number 960782
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Pain (1994); Not Applicable (3189)
Date of Event 03/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Sales rep report: a replacement of a right knee joint prosthesis will be perform on monday (b)(6) 2018.This right knee joint prosthesis (product tc3 depuy) was implanted on (b)(6) 2014 and replaced another right knee joint prothesis because the patient had medial femorotibial and patellofemoral pains.Dob : (b)(6).
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned device(s) confirms the reported event.Product problem has not been identified.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
SIGMA FEM ADAPTER 7 DEGREE
Common Device Name
SIGMA REVISION IMPLANT : KNEE FEMORAL ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0998
MDR Report Key7424932
Report Number1818910-2018-57240
Device Sequence Number1544137
Product Code JWH
UDI-Device Identifier10603295233923
UDI-Public10603295233923
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K060515
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number960782
Device Lot Number479567
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/14/2018
Supplement Date Received by Manufacturer10/08/2018
Initial Report FDA Received Date04/12/2018
Supplement Report FDA Received Date10/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR